# SDR ASAA0853753

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,206 hours, 2,693 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 13225D
- Condition: Faulty
- Location: Window Heat
- Part time: 313 hours, 91 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED IN CRUISE AT FL 400.  FOLLOWED AND TURNED OFF FOR 5 MIN.  TURNED BACK ON STILL ILLUMINATED.  SWITCHED BACK OFF.  SHOOK LT SLIDING WINDOW COIL CORD.  UNABLE TO DUPLICATE.  DUE TO HISTORY REMOVED LT WINDOW HEAT CONTROL UNIT PER FIM 30 41 11 000 801.  INSTALLED WHCU PER FIM 30 41 11 400 801.  OPS CHECK GOOD ON GROUND.  VERIFIED ETOPS PART INSTALLED PER IPC.
